# SDR DALA2024020701623

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 71,652 hours, 9,371 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: UNKNOWN
- Condition: Broken
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 BROKEN SLAT 3 STOP BOLT ON LH WING. CORRECTIVE ACTION: REPLACED SLAT 3 STOP BOLT ON LH WING AS PER A330 AMM 27-84-62 AND PERFORMED ADJUSTMENT STOP BOLT ON SLAT 3 ON L/H WING PER A330 AMM 27-84-00. OK FOR SERVICE. (0190195)
